# SDR HNAA2014032100099

- Difficulty date: March 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 53,487 hours, 59,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 1974
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT EGRESS LIGHT, CENTER CEILING AISLE LIGHT IS INOPERATIVE.  R & R POWER SUPPLY.  OPS CHECKED GOOD.
